Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I have been in a great deal of pain for three weeks now. pain is in the right shoulder and radiates into the arm and into the hand.Thumb and next two fingers are numb they feel cold but are hot to the touch.I didn't injure it in any way.Doctor say's something is going on with the muscle but has no idea what.I am taking 150 MG codine contin for pain , it makes me vomit.I have diverticulosis and meds cause impactions.Iam also on baclofen 10 mg.Do you have any idea what this could be? How can I stop the impactions and vomiting?I am a diabetic . Thank-you
DB
Answer:
You have numerous symptoms which require proper investigations to find a cause. The first step is to see a doctor whom you trust who will take a complete medical history from you and do a complete physical examination. Some of your symptoms could be due to your diabetes and possibly the medication you are taking but this is impossible to confirm without proper evaluation by a doctor.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02